Identification of transcript regulatory patterns in cell differentiation

Gusnanto, A, Gosling, JP orcid.org/0000-0002-4072-3022 and Pope, C (2017) Identification of transcript regulatory patterns in cell differentiation. Bioinformatics, 33 (20). pp. 3235-3242. ISSN 1367-4803

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2017. Published by Oxford University Press. This is a pre-copyedited, author-produced version of an article accepted for publication in Bioinformatics following peer review. The version of record, Gusnanto, A, Gosling, JP and Pope, C (2017) Identification of transcript regulatory patterns in cell differentiation. Bioinformatics. ISSN 1367-4803., is available online at: https://doi.org/10.1093/bioinformatics/btx406.
Dates:
  • Published: 15 October 2017
  • Accepted: 19 June 2017
  • Published (online): 24 June 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jun 2017 09:19
Last Modified: 24 Jun 2018 00:38
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/bioinformatics/btx406

Share / Export

Statistics